# SDR SWIA202266562

- Difficulty date: August 18, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR BEAM HAS CORROSION DAMAGE BETWEEN F.S.409.00+80 - F.S.409.00+96     (C-CHECK RO 9/28/2022)    REPAIRED CORROSION AT LBL9  BETWEEN F.S.409.00+80 - F.S.409.00+96LBL 9 FLOOR BEAM IAW CRJ 200 SRM 53-00-43.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
